Hi Everyone. I was diagnosed with colitis (microscopic, I believe, I know it's not ulcerative), a month ago. Anyway, I am on Asacol 2 pills, 3 times daily. The past few days I have felt worse than ever. Not so much the diahrea, but dizzy, feverish, nauseated, resulting in loss of appetite. I usually feel better come mid-afternoon. My question is...could all this be caused from the Asacol or is this just part of the colitis thing? I felt much better before I was even told I had colitis. Any help is much appreciated!!
I TOO SUFFER FROM ANXIETY/DEPRESSION DUE TO UC(PROCTITIS)
I ORDERED "JOINT SUPPORT FORMULA" FROM AYUSHAKTI USA IN NYC , IT'S AN AYURVEDIC FORMULA FOR JOINT PAINS(CONTAINS HERB GUGGUL AND BOEHAVIA) WHICH ARE ANTI INFLAMATORY AND GUESS WHAT IT GAVE RELIEF IN COLITIS ALSO WITHOUT ANY SIDE EFFECTS!
YOU MAY WANT TO TRY THAT FORMULA . IF YOUR COLITIS IS MILD THEN IT SHOULD WORK FOR YOU.
I DON'T HAVE HEALTH INSURANCE , LAST YEAR WHEN I WENT TO DOCTOR HE DIDN'T DO A COLONSCOPY ON ME AND HE SAID IT IS DUE TO MY DEPRESSION . HOWEVER I HAVE ALL THE SYMPTOMS OF PROCTITIS . THERE IS SWELLING ON THE LEFT SIDE OF MY BELLY AND I COULDN'T SLEEP ON RIGHT SIDE , LEFT SIDE SLEEPING HELPS WITH THE BLOATING AND NAUSEA BUT AFTER TAKING JOINT SUPPORT FORMULA MY LOWER BACK PAIN IS RELIEVED TOO...
I GUESS ANXIETY/DEPRESSION IS PART AND PARCEL OF COLITIS . YOU HAVE TO BE MENTALLY STRONG AND FACE YOUR CONDITION WITH PATIENCE . BEING AROUND PEOPLE HELPS A LOT FOCUSING OUR ATTENTION AWAY FROM THE DISEASE . I HOPE YOU FEEL BETTER SOO . SENDING LOVE AND GOD'S LIGHT YOUR WAY . TAKE CARE OF YOURSELF..